Alert archive / North Dakota / Red Flag Warnings in 2015

Red Flag Warning 2, NWS Bismarck, ND

March 28, 20156 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Mar 28, 2015, 3:06 AM MDT for 6 counties in North Dakota. It took effect at Mar 28, 2015, 12:00 PM MDT. It was in force for 8 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 28, 2015, 3:06 AM MDT (09:06 UTC)
In effect from
Mar 28, 2015, 12:00 PM MDT
Expired
Mar 28, 2015, 7:54 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 188 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 4:25 PM MDTTSTM WND GST 621 Ene Beach, ND
Mar 28, 5:10 PM MDTTSTM WND GST 622 Nne Fryburg, ND
Mar 28, 5:15 PM MDTTSTM WND GST 87Rhame, NDROOF WAS BLOWN OFF A LARGE GRAIN BIN AND HALF THE ROOF WAS BLOWN OFF A HANGER. THIS IS EVENT OCCURRED SATURDAY 3 28.
Mar 28, 5:30 PM MDTNON-TSTM WND GST 6410 Wnw Amidon, ND
Mar 28, 5:30 PM MDTNON-TSTM WND GST 685 Ssw Bowman, ND
Mar 28, 6:16 PM MDTTSTM WND GST 642 Nw Hettinger, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WWUS83 KBIS 280906
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
406 AM CDT SAT MAR 28 2015

...RED FLAG WARNING FOR SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND
EVENING...

.HIGH WINDS UP TO 55 MPH IN DRY THUNDERSTORMS...WARM TEMPERATURES
IN THE MIDDLE 70S...AND LOW HUMIDITY...AS LOW AS 20 PERCENT...THIS
AFTERNOON ACROSS SOUTHWEST NORTH DAKOTA...WILL RESULT IN RED FLAG
FIRE WEATHER CONDITIONS. THIS INCLUDES BEACH...MEDORA...AMIDON...
BOWMAN...HETTINGER AND MOTT.

WINDS AROUND NOON WILL BE FROM THE SOUTHWEST AT 25 MPH...TURNING
WEST 40 MPH BY 3 PM MDT. SCATTERED DRY THUNDERSTORMS WILL MOVE
THOUGH IN THE LATE AFTERNOON AND EARLY EVENING. NORTHWEST WINDS
GUSTING AS HIGH AS 55 MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS.
ABUNDANT DRY VEGETATION IS AVAILABLE FOR RAPID FIRE DEVELOPMENT
SHOULD ANY FIRES OCCUR.

NDZ031-032-040-041-043-044-281715-
/O.NEW.KBIS.FW.W.0002.150328T1800Z-150329T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
306 AM MDT SAT MAR 28 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY
VEGETATION FOR SOUTHWEST NORTH DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING FOR SOUTHWEST NORTH DAKOTA...WHICH IS IN EFFECT FROM NOON
TODAY TO 9 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE 
  WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE 
  WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND 
  FIRE WEATHER ZONE 044 ADAMS.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...AFTERNOON THROUGH EVENING

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
WAA
3 follow-up statements
392 
WWUS83 KBIS 281637
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1137 AM CDT SAT MAR 28 2015

...RED FLAG WARNING FOR MUCH OF SOUTHWEST NORTH DAKOTA THIS
AFTERNOON AND EVENING...

.HIGH WINDS UP TO 55 MPH IN DRY THUNDERSTORMS...WARM TEMPERATURES
IN THE MIDDLE 70S...AND RELATIVE HUMIDITY VALUES AS LOW AS 20
PERCENT WILL RESULT IN RED FLAG FIRE WEATHER CONDITIONS ACROSS
MANY PORTIONS OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING.
LOCATIONS IMPACTED INCLUDE BEACH...MEDORA...AMIDON...BOWMAN...
HETTINGER AND MOTT.

WINDS AROUND MID-DAY WILL BE FROM THE SOUTHWEST AT 25 MPH...TURNING
WEST 40 MPH BY 3 PM MDT. SCATTERED DRY THUNDERSTORMS WILL MOVE
THOUGH IN THE LATE AFTERNOON AND EARLY EVENING. NORTHWEST WINDS
GUSTING AS HIGH AS 55 MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS.
ABUNDANT DRY VEGETATION IS AVAILABLE FOR RAPID FIRE DEVELOPMENT
SHOULD ANY FIRES OCCUR.

NDZ031-032-040-041-043-044-290300-
/O.CON.KBIS.FW.W.0002.150328T1800Z-150329T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
1037 AM MDT SAT MAR 28 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY
VEGETATION FOR SOUTHWEST NORTH DAKOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE 
  WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE 
  WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND 
  FIRE WEATHER ZONE 044 ADAMS.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THIS AFTERNOON THROUGH THIS EVENING

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JJS
804 
WWUS83 KBIS 282050
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT SAT MAR 28 2015

...RED FLAG WARNING FOR MUCH OF SOUTHWEST NORTH DAKOTA THIS
AFTERNOON AND EVENING...

.GUSTY SOUTHERLY TO WESTERLY WINDS...WARM TEMPERATURES IN THE MIDDLE
70S...AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL
CONTINUE TO BRING RED FLAG FIRE WEATHER CONDITIONS ACROSS MANY
PORTIONS OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING.
LOCATIONS IMPACTED INCLUDE BEACH...MEDORA...AMIDON...BOWMAN...HETTINGER
AND MOTT.

SCATTERED DRY THUNDERSTORMS WILL MOVE THOUGH IN THE LATE
AFTERNOON AND EARLY EVENING. NORTHWEST WINDS GUSTING AS HIGH AS 55
MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS. ABUNDANT DRY VEGETATION
IS AVAILABLE FOR RAPID FIRE DEVELOPMENT SHOULD ANY FIRES OCCUR.

NDZ031-032-040-041-043-044-290300-
/O.CON.KBIS.FW.W.0002.000000T0000Z-150329T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
250 PM MDT SAT MAR 28 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY
VEGETATION FOR SOUTHWEST NORTH DAKOTA...

* AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE 
  WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE 
  WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND 
  FIRE WEATHER ZONE 044 ADAMS.

* WINDS...SOUTHERLY BECOMING WESTERLY 25 TO 40 MPH WITH GUSTS UP
  TO 55 MPH. WIND DIRECTION WILL BE VARIABLE NEAR THUNDERSTORMS.

* TIMING...THIS AFTERNOON THROUGH THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING.

* IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC 
  BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
095 
WWUS83 KBIS 290154
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
854 PM CDT SAT MAR 28 2015

...RED FLAG WARNING CANCELLED FOR SOUTHWEST NORTH DAKOTA...

.WHILE NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVERNIGHT WITH
GUSTS TO 60 MPH EXPECTED...RELATIVE HUMIDITY VALUES WILL CONTINUE
TO INCREASE AND TEMPERATURES FALL BEHIND A STRONG COLD FRONT THAT
MOVED THROUGH THE AREA EARLIER THIS EVENING. THUS...CRITICAL FIRE
WEATHER CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA. 

NDZ031-032-040-041-043-044-290300-
/O.CAN.KBIS.FW.W.0002.000000T0000Z-150329T0300Z/
GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS-
754 PM MDT SAT MAR 28 2015

...RED FLAG WARNING IS CANCELLED FOR  STRONG WINDS...DRY 
LIGHTNING...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHWEST NORTH
DAKOTA...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING.

WHILE NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVERNIGHT WITH
GUSTS TO 60 MPH EXPECTED...RELATIVE HUMIDITY VALUES WILL CONTINUE
TO INCREASE AND TEMPERATURES FALL BEHIND A STRONG COLD FRONT THAT
MOVED THROUGH THE AREA EARLIER THIS EVENING. THUS...CRITICAL FIRE
WEATHER CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA.

$$

AYD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:30 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 27, 11:30 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1230 AM CDT SAT MAR 28 2015

.UPDATE...
ISSUED AT 1229 AM CDT SAT MAR 28 2015

ONLY MINOR TWEAKS WERE MADE TO THE TEMPERATURE AND FOG FORECAST
FOR THIS UPDATE.

LATEST SHORT TERM GUIDANCE SUGGESTS FOG WILL LAST THROUGH ABOUT 8
AM CDT AND WILL SPREAD TO JUST WEST OF THE MISSOURI RIVER. UPDATED
THE FORECAST TO REFLECT THIS. ALSO INCREASED THE COVERAGE OF FOG
ACROSS THE JAMES VALLEY AS MANY WEB CAMS AND OBSERVATION SITES WERE
REPORTING FOG.

UNDER CLEAR SKIES TEMPERATURES WERE FALLING A BIT MORE THAN
EARLIER FORECASTS ACROSS THE WEST. THEREFORE...LOWERED OVERNIGHT
LOW TEMPERATURES BY A FEW DEGREES.

UPDATE ISSUED AT 934 PM CDT FRI MAR 27 2015

DID INTRODUCE SOME PATCHY FREEZING DRIZZLE ALONG THE EASTERN PART
OF THE CWA...FOCUSING MAINLY ON THE JAMES RIVER VALLEY THROUGH THE
TURTLE MOUNTAINS. 01 UTC RAP FORECAST SOUNDINGS SUGGEST FREEZING
DRIZZLE THAT IS CURRENTLY OCCURRING IN THESE AREAS...WILL PERSIST
UNTIL THE EARLY MORNING HOURS. DECIDED TO BASE THE STRATUS AND
FOG FORECAST OFF OF THE 00-01 UTC HRRR RUNS...AS THOUGHTS REMAIN
CONSISTENT WITH PREVIOUS THINKING THAT PATCHY FOG WILL MAINLY
FORM ALONG AND EAST OF THE HIGHWAY 83 CORRIDOR.

UPDATE ISSUED AT 637 PM CDT FRI MAR 27 2015

THE BIGGEST CHALLENGE FOR TONIGHT WILL BE FOG AND STRATUS. THE 18
UTC NAM...AND 20-22 UTC HRRR AND RAP ITERATIONS ALL FAVOR THE
STRATUS ACROSS THE JAMES AND RED RIVER VALLEYS AS OF 23 UTC TO BUILD
BACK WEST THROUGH ABOUT THE HIGHWAY 83 CORRIDOR DURING THE NIGHT.
THIS SEEMS PLAUSIBLE WITH LIGHT SOUTHEAST WINDS ON THE WESTERN
PERIPHERY OF THE DEPARTING SURFACE HIGH THROUGH MUCH OF THE
OVERNIGHT. HAVE ALSO INTRODUCED A MENTION OF FOG WITH STRATUS
BUILD DOWN.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 345 PM CDT FRI MAR 27 2015

CURRENT SURFACE ANALYSIS PLACES WARM FRONT SLIDING THROUGH WESTERN
NORTH DAKOTA...WITH TEMPERATURES PUSHING INTO THE 60S BEHIND THE
FRONT. WELL AHEAD OF THE SURFACE FRONT IN MODERATE ISENTROPIC LIFT
OVER THE JAMES RIVER VALLEY PERIODS OF SNOW CONTINUE. UPPER LEVEL
ANALYSIS PLACES RIDGE OVER THE WESTERN CONUS WITH TROF CUTTING
THROUGH THE EASTERN GREAT LAKES INTO THE OHIO RIVER
VALLEY...BRINGING FAST NORTHWESTERLY FLOW TO OUR AREA.

FOR TONIGHT...QUIET WEATHER IS EXPECTED AS SNOW OVER THE JAMES
RIVER VALLEY CONTINUES TO PUSH TO THE EAST AND DISSIPATE. HAVE
ADDED SOME PATCHY FOG OVER THE NORTH CENTRAL AS MODELS CONTINUE TO
ADVERTISE PLENTY OF LOW LEVEL MOISTURE SETTING UP WITH WINDS GOING
LIGHT. STILL SOME CONCERN IF THIS WILL SPREAD FURTHER WEST AND
SOUTH...SO WILL KEEP AN EYE ON THIS THROUGH THE NIGHT.

ON SATURDAY...RIDGE AXIS PUSHES EAST OVER OUR AREA BEFORE A POTENT
SHORT WAVE AND STRONG COLD FRONT MAKE THEIR APPROACH. EXPECT
WARMING TEMPERATURES AHEAD OF THE FRONT...WITH MUCH OF THE WEST
PUSHING INTO THE 60S TO LOW 70S...WHILE COOLER CONDITIONS REMAIN
EAST. WINDS WILL BE ON THE INCREASE AHEAD OF THE
FRONT...STRENGTHENING TOWARDS EVENING AS THE FRONT WORKS IN. SOME
SHOWERS MAY DEVELOP OVER THE NORTH AND WEST IN THE
AFTERNOON...WITH MODELS ADVERTISING SOME MODEST INSTABILITY
DEVELOPING WHICH MAY LEAD TO A FEW CLAPS OF THUNDER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 345 PM CDT FRI MAR 27 2015

THE LONG TERM WILL FOCUS ON ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE
TEMPERATURES.

THE CURRENT 12Z ENSEMBLES AND DETERMINISTIC MODELS ARE PROJECTING
NORTHWEST FLOW ALOFT TO DOMINATE THROUGH THE EXTENDED. NUMEROUS
CHANCES FOR PRECIPITATION ARE EXPECTED...AS SEVERAL UPPER LEVEL
DISTURBANCES MOVE ACROSS THE NORTHERN PLAINS.

MUCH OF THE PRECIPITATION...THROUGH THE LONG TERM...IS EXPECTED TO
BE RAIN. HOWEVER...CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR
SATURDAY NIGHT INTO EARLY SUNDAY MORNING FOR WESTERN AND NORTH
CENTRAL AREAS OF THE STATE. CHANCES FOR SNOW BECOME MORE LIKELY
LATER IN THE WEEK.

STRONG NORTHWEST WINDS WILL ACCOMPANY CHANCES FOR PRECIPITATION
THROUGH THE WEEKEND. WIND GUSTS WILL RANGE BETWEEN 30 AND 45 MPH.
THE STRONGEST WINDS ARE EXPECTED TO BE IN THE SOUTHWEST.

MODEL GUIDANCE PROVIDES STRONG SUPPORT ON WARM AIR ADVECTING INTO
THE STATE FROM THE CONUS WEST/SOUTHWEST. TEMPERATURES ARE EXPECTED
TO NEAR 20 DEGREES ABOVE AVERAGE THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK...WITH A RETURN TO NEAR NORMAL TEMPERATURES BY MID WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1229 AM CDT SAT MAR 28 2015

IFR/LIFR CONDITIONS IN STRATUS/FOG/FREEZING DRIZZLE WILL PERSIST AT
KJMS THROUGH MUCH OF THE MORNING ON SATURDAY. STRATUS/FOG ACROSS
EASTERN NORTH DAKOTA WILL CONTINUE TO BUILD BACK WEST THROUGH THE
NIGHT INTO KBIS AND KMOT...POSSIBLY INTO KISN. A STRONG FRONTAL
SYSTEM WILL MOVE ACROSS THE STATE FROM WEST TO EAST SATURDAY
AFTERNOON AND INTO THE EVENING. SOUTHERLY WINDS GUSTING TO 30KTS
ARE EXPECTED AHEAD OF THE FRONT...BECOMING WESTERLY BEHIND THE
FRONT. SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED WITH THE
PASSAGE OF THE SYSTEM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AJ
SHORT TERM...JJS
LONG TERM...AC
AVIATION...AJ
Hazardous weather outlook, Mar 27, 8:29 PM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT FRI MAR 27 2015

NDZ001>003-009>011-017>021-031>034-040>044-290230-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
929 PM CDT FRI MAR 27 2015 /829 PM MDT FRI MAR 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. THE THREAT
FOR SEVERE WEATHER IS LOW.

GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT
AND EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ022-035-036-045>047-050-290230-
SHERIDAN-BURLEIGH-KIDDER-SIOUX-EMMONS-LOGAN-MCINTOSH-
929 PM CDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT
AND EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ004-005-012-013-023-025-037-048-051-290230-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-
DICKEY-
929 PM CDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

PATCHY FREEZING DRIZZLE IS POSSIBLE TONIGHT WHICH MAY LEAD TO
SLICK ROADS FROM THE TURTLE MOUNTAINS THROUGH THE JAMES RIVER
VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. THE THREAT
FOR SEVERE WEATHER IS LOW.

GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT
AND EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:59 AM MDTHigh Wind WarningBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more29 hr
Mar 28, 2:59 AM MDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Divide, Dunn and 18 more33 hr
Mar 28, 3:59 PM MDTSpecial Weather StatementBISMcKenzie31 min
Mar 28, 4:29 PM MDTSpecial Weather StatementBISBillings, Golden Valley, McKenzie31 min
Mar 28, 5:05 PM MDTSpecial Weather StatementBISBowman, Slope, Stark25 min
Mar 28, 5:21 PM MDTSpecial Weather StatementBISDunn, Mountrail24 min
Mar 28, 5:37 PM MDTSpecial Weather StatementBISAdams, Bowman, Hettinger, Stark23 min
Mar 28, 5:41 PM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark49 min
Mar 28, 5:54 PM MDTSpecial Weather StatementBISMcLean36 min

Nearby

Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.